Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Fluid in ears. Taking prednisone and amoxicillin with potassium. Chest got compressed. Related? Dangerous?

I took prednisone and amoxicillin with potassium today as prescribed by my doctor for a fluid build up in my ears. I felt fine all day, around 8:30 I took my last dosage of amoxicillin/potassium. And around 12:00 I sat in bed and my chest started becoming very compressed. I feel pretty normal, except for the fact that my chest feels very tight. I am breathing fine, and my pulse feels normal. What could this be? Is it dangerous? Is it related to my prescription?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding fluid in your ear and for this you are taking antibiotic and tab prednisolone for this and suddenly you developed feeling of tightness in chest. Yur this new symptom is not related to your disease of ear and medicines, but this is giving suspition about some problem in your heart so it will be better to consult your physician about this for thorough examination.

As far as your ear problem is concern you should take-

(a) Antibiotic.
(b) anti inflammatory.
(c) Decongestant & mucolytic.
(d) Steam inhalation.

I hope this will help you.

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor